# SDR COMA9960339

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050103
- Condition: Reqd Service
- Location: Nlg
- Part time: 12,426 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING NLG DID NOT RETRACT.  FOUND NLG SHOCK STRUT REQUIRED SERVICING.  SERVICED NLG STRUT AND AIRCRAFT RETURNED TO SERVICE.
